# SDR C2XA09TY035

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145
- Aircraft serial: 623
- Aircraft time: 16,033 hours, 12,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD TWO DENTS BETWEEN FRM 20/21 AND STR14L/16L.  REPAIRED DENTED AREA BY FABRICATING L-ANGLE IAW IC2009-145/01434A.  RE-CONTOURED SKIN, PERFORMED NDT, INSTALLED L-ANGLE AND RESTORED ORIGINAL FINISH IAW IC 2009-145/01434A.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
